See Alike in...

Alike App

Browser

Cuz

534d

Going through some stuff right now. Been feeling really tired no energy did bloodwork came back great even my iron is good to but feeling dizzy drowsy they put me on some anxiety meds a few months ago. I think it’s the meds. I’m gonna go to the walk-in today and find out Because my doctor it’s no openings to see him they told me to go to the walk-in I went yesterday it was full so I have an appointment for 8 o’clock this morning but I’m gonna take a picture of the bottle of anxiety medicine and see what’s up cause I can’t be working like this it’s crazy. Hope soon I feel better.

Top reply
    • Cuz

      534d

      Mainly all my meds are for anxiety I’m on a few the rest I’m on a med for blood pressure but half a pill I take a day and cut back on that because my doctor told me to I’m on pills for diabetes. My doctor cut me back to one pill a day are used to go to the gym almost every other day. I haven’t been there in four days so it’s a lot going on.

    • Cuz

      534d

      Mainly all my meds are for anxiety I’m on a few the rest I’m on a med for blood pressure but half a pill I take a day and cut back on that because my doctor told me to I’m on pills for diabetes. My doctor cut me back to one pill a day are used to go to the gym almost every other day. I haven’t been there in four days so it’s a lot going on.

    • Cuz

      534d

      That’s my newest. I’ve been on that a few months I think that’s the one that’s give me the issues or a while back maybe five months ago I had vertigo. Maybe it returned I still had some medicine left over from that the one that supposed to stop you from feeling dizzy I took one of them pills this morning to see if that helps me and I got an appointment at eight at the clinic walking so hopefully they can find something but like I said the crazy part is I just got blood work done last week and everything was fine so I don’t know But this is not me feeling tired you know I work two jobs yes but my second job I’ve been off for about a good week and that medicine I just showed you I know my doctor said it makes you jittery and I’ve been waking up early in the morning and I go to bed for 9 o’clock and I’m up at four yesterday today. I woke up 3 o’clock in the morning cannot go back to sleep.

    • Cuz

      534d

      The recent one I think that’s give me the dizziness. Buspirone hcl

    • Cuz

      534d

      I’m on a whole bunch

    • zoloft10

      534d

      Sorry to hear that you are feeling bad. Which medication are you on?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion